# SDR 2008UALA01304

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 21,680 hours, 9,422 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R AFT EMERG EXIT DISPLAYED ON UPPER ECAM SCREEN DOOR.  CREW COMMENTS: HAD INTERMITTENT ECAM FOR BOTH RT SIDE OVERWING EXITS.  CLEARED BY ITSELF OR BY RESEATING COVERS.  LOOSE CLIPS HOLDING ASSY.  TAPPED SIDE PANEL, FOUND LIGHT INTERMITTENT.  REPOSITION AND TIGHTEN ACCESS PANEL CLIP.  OPS TEST, NO LIGHT FAULT OR ECAM.  DID NOT REMOVE DOOR OR TOUCHED ARMING MECHANISM.
